# SDR DALA2024032103589

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH FRAME STA 1037 AT LONG 17LH PAX CABIN. SUMMARY OF NRC 00449: LH FRAME STA 1037 AT LONG 17LH PAX CABIN WAS REPAIRED PER B717 SRM 53-20-07-2R PROCEDURE 4. (LP #0254275)
